Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An iterative method for the solution of eigenvalue problems

Author: M. Godart
Journal: Math. Comp. 20 (1966), 399-406
MSC: Primary 65.62
MathSciNet review: 0203928
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Zdeněk Kopal, Numerical analysis. With emphasis on the application of numerical techniques to problems of infinitesimal calculus in single variable, John Wiley & Sons, Inc., New York, 1955. MR 0077213 (17,1007c)
  • [2] W. Ritz, "Über eine neue Methode zur Lösung gewisser Variationsprobleme der mathematischen Physik," J. Reine Angew. Math., v. 135, 1909, pp. 1-61.
  • [3] S. G. Mikhlin, Integral Equations and Their Applications to Certain Problems in Mechanics, Pergamon, London, 1964, MR 29 #1508.
  • [4] H. Prüfer, "Neue Herleitung der Sturm-Louvilleschen Reihenentwicklung stetiger Funktionen," Math. Ann., v. 95, 1926, pp. 499-518.
  • [5] E. Kamke, Differentialgleichungen reeller Funktionen, Akademische Verlagsgesellschaft, Leipzig, 1930.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62

Additional Information

PII: S 0025-5718(1966)0203928-9
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia